Intervals of totally nonnegative matrices

Zitieren

Dateien zu dieser Ressource

Prüfsumme: MD5:11f3702d91f4dcee5ac79e79c699e0ef

ADM, Mohammad, Jürgen GARLOFF, 2013. Intervals of totally nonnegative matrices. In: Linear Algebra and its Applications. 439(12), pp. 3796-3806. ISSN 0024-3795. eISSN 1873-1856. Available under: doi: 10.1016/j.laa.2013.10.021

@article{Adm2013Inter-31645, title={Intervals of totally nonnegative matrices}, year={2013}, doi={10.1016/j.laa.2013.10.021}, number={12}, volume={439}, issn={0024-3795}, journal={Linear Algebra and its Applications}, pages={3796--3806}, author={Adm, Mohammad and Garloff, Jürgen} }

<rdf:RDF xmlns:dcterms="http://purl.org/dc/terms/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#" xmlns:foaf="http://xmlns.com/foaf/0.1/" xmlns:void="http://rdfs.org/ns/void#" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/31645"> <dc:contributor>Garloff, Jürgen</dc:contributor> <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dc:creator>Garloff, Jürgen</dc:creator> <dc:contributor>Adm, Mohammad</dc:contributor> <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dcterms:title>Intervals of totally nonnegative matrices</dcterms:title> <dcterms:issued>2013</dcterms:issued> <bibo:uri rdf:resource="http://kops.uni-konstanz.de/handle/123456789/31645"/> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2015-08-31T11:14:48Z</dcterms:available> <dc:creator>Adm, Mohammad</dc:creator> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2015-08-31T11:14:48Z</dc:date> <dc:language>eng</dc:language> <dspace:hasBitstream rdf:resource="https://kops.uni-konstanz.de/bitstream/123456789/31645/1/Adm_0-299757.pdf"/> <dcterms:rights rdf:resource="http://nbn-resolving.de/urn:nbn:de:bsz:352-20150305140228786-3747162-5"/> <dcterms:abstract xml:lang="eng">Totally nonnegative matrices, i.e., matrices having all their minors nonnegative, and matrix intervals with respect to the checkerboard ordering are considered. It is proven that if the two bound matrices of such a matrix interval are nonsingular and totally nonnegative (and in addition all their zero minors are identical) then all matrices from this interval are also nonsingular and totally nonnegative (with identical zero minors).</dcterms:abstract> <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/> <foaf:homepage rdf:resource="http://localhost:8080/jspui"/> <dcterms:hasPart rdf:resource="https://kops.uni-konstanz.de/bitstream/123456789/31645/1/Adm_0-299757.pdf"/> </rdf:Description> </rdf:RDF>

Dateiabrufe seit 31.08.2015 (Informationen über die Zugriffsstatistik)

Adm_0-299757.pdf 66

Das Dokument erscheint in:

KOPS Suche


Stöbern

Mein Benutzerkonto